# SDR 9516259920

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942N
- Make and model: Doug DC-9-32
- Aircraft serial: 47459
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fs 896
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CORROSION AND A CRACK IN THE FLOOR SUPPORT STRAP FITTINGS FS 896 AND 965 ABOVE LONGERON 28L.  REPLACED FITTINGS PER SRM 53-11-3 FIG 3A.
